# SDR SWIA202266728

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N156SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000557
- Aircraft time: 17,191 hours, 9,941 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: Smoke
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

D: FLIGHT ATTENDANT REPORTS A SPARK AND WISP OF SMOKE BETWEEN FORWARD GALLEY COFFEE MAKERS. / C: NEF-GAL-2 / CAT C DUE 11/15/22   (FLIGHT 4789 - FILED CLOSED)   NOV 05, 2022  STATION: CLT--INSPECTED FORWARD COFFEE MAKERS FOR EVIDENCE OF ANY ELECTRICAL OR SMOKE DAMAGE. NO DAMAGE NOTED. RIGHT COFFEE MAKER HAS A SLIGHTLY NOTICABLE ELECTRICAL ODOR. DEFERRED LEFT AND RIGHT FORWARD GALLEY COFFEE MAKERS PER NEF-GAL-2. MX PROCEDURE COMPLIED WITH. PLACARDED AS REQUIRED.
